# SDR ASAA0792297

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37008
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AFT FLAP INBD T C CORNER DELAM RT O/B AFT FLAP REPAIRED IAW B737 900 SRM CH 51 70 10 RT O/B AFT FLAP, INSTALLED AND RIGGED ON A C 617 MIG NR 5.
